A note on multiplicative automatic sequences, II

Oleksiy Klurman, Pär Kurlberg

Research output: Contribution to journalArticle (Academic Journal)

15 Downloads (Pure)

Abstract

We prove that any 푞 ‐automatic multiplicative function 푓:ℕ→ℂ either essentially coincides with a Dirichlet character, or vanishes on all sufficiently large primes. This confirms a strong form of a conjecture of Bell, Bruin and Coons [Trans. Amer. Math. Soc. 364 (2012) 933–959].
Original languageEnglish
Pages (from-to)185-188
Number of pages4
JournalBull. Lond. Math. Soc.
Volume52
Issue number1
Early online date23 Jan 2020
DOIs
Publication statusPublished - 24 Feb 2020

Keywords

  • 11B85 (primary)
  • 68R15 (secondary)

Fingerprint Dive into the research topics of 'A note on multiplicative automatic sequences, II'. Together they form a unique fingerprint.

Cite this